# SDR QMLA2012010612002

- Difficulty date: January 6, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N911ED
- Make and model: Bell 429
- Aircraft serial: 57006
- Aircraft time: 1,053 hours, 3,339 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 429312103109
- Condition: Sheared
- Location: Tail Rotor
- Part time: 1,053 hours
- Component: Rotor Hub, Bell
- Component part number: 429012101115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBD TAIL ROTOR HUB ELASTOMERIC BEARING WAS FOUND SHEARED ON A PREFLIGHT INSP.  MX CONFIRMED THE DISCREPANCY AND ORDERED A REPLACEMENT TAIL ROTOR HUB ASSY.  THE HUB ASSY WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
